# SDR DALA2020110303561

- Difficulty date: November 1, 2020
- Submitted: November 3, 2020
- Operation: Air carrier
- Aircraft: N3764D
- Make and model: Boeing 737832
- Aircraft serial: 30818
- Aircraft time: 60,779 hours, 22,099 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Bs 727-797
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND CORROSION ON LT SIDE PLATE BETWEEN STATION 727 AND STA 797 AND LBL 021 AT AFT CARGO COMPARTMENT.  SIDE PLATE BETWEEN STA 727 AND STA 797 AND LBL 021 AT AFT CARGO COMPARTMENT WAS REPLACED, PER B737-800 SRM 51-40-02.
